MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC ESOPHYX ZR; ODE

ENDOGASTRIC SOLUTIONS, INC ESOPHYX ZR; ODE
Model Number R2006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a hiatal hernia repair procedure followed by a tif procedure.No issues were noted during the tif procedure until the final stage of device removal where the device became caught on the bite block.A broken small gray piece of plastic was found in patient's soft palate.The device was removed, and the broken piece was uneventfully and successfully retrieved.There is no reported patient impact.
 
Additional Manufacturer Narrative
The device was evaluated at endogastric solutions (egs) and determined it was likely the device was removed from the patient in an inflexible orientation that upon recent review may potentially cause harm to a patient.There was no reported patient impact associated with this incident and egs deemed the incident as non-reportable at the time of the initial complaint.Egs has now determined that if a device removed in an inflexible orientation were to recur, a serious adverse event may occur.This incident is therefore now reportable.
 
Additional Manufacturer Narrative
Additional device evaluation findings are being provided for this report.The following items were found during the device evaluation at endogastric solutions (egs): the endoscope tube was damaged.The distal end of the device was permanently misaligned from the proximal end.

Brand Name
ESOPHYX ZR
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC
18109 ne 76th street
suite 100
redmond WA 98052
Manufacturer (Section G)
ENDOGASTRIC SOLUTIONS, INC
18109 ne 76th st
suite 100
redmond WA 98052
Manufacturer Contact
vishnu venkatesan
18109 ne 76th st
suite 100
redmond, WA 98052
4253079248
MDR Report Key12840803
Report Number3005473391-2021-00158
Device Sequence Number4317384
Product Code ODE
UDI-Device Identifier00810275011072
UDI-Public(01)00810275011072(17)181201(10)402381
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K172811
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2018
Device Model NumberR2006
Device Catalogue NumberR2006
Device Lot Number402381
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2017
Supplement Date Received by Manufacturer04/10/2017
Not provided
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date02/24/2022
04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient Weight176 KG
Patient EthnicityNon Hispanic
Patient RaceWhite